# SDR SWAA2020040935645

- Difficulty date: April 2, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 59,009 hours, 36,487 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB RIB AT STAB STA 129.50 2ND-FROM- FWD STIFFENER CRACKED / REPAIRED DAMAGE TO 2ND FROM FWD STIFFENER ON L/H HORIZ STAB INSPAR RIB AT STAB STA 129.50 IAW SRM 55-10-09-2R4 AND SRM 55-10-09-2R5
